# SDR UALA2008121106854

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 51,964 hours, 18,164 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE STA 1680 BETWEEN STR 27L AND 28L DENTED.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SKIN AND INSTALLED DOUBLER REPAIR.
